# SDR SWIA95665

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Engine: Pwa PW118A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cables
- Condition: Worn
- Location: Elevator Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM CABLES WORN.  REMOVED AND REPLACED ELEVATOR TRIM CABLES IAW EMB MM 27-00-01, OPS CHECK OK.
